# SDR EY2R9600104

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Propeller: Hartzl HCB4MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Feather Spring
- Part number: 3496
- Condition: Cracked
- Location: Prop
- Part time: 17,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEATHER SPRING CRACKED, 5 PCS., SPIRAL MARK ON FLAT EDGE
